# SDR DHL9672175C

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, ATTACH ANGLE CRACKED AT BS 900 LBL 65 OUTBD SIDE OF PRESSURE DECK, 12  BELOW PRESS DECK.  REPLACED ATTACH ANGLE 4 BY 6 PER SRM 51-10-1.
